Access content directly

jean-pierre magnot

37
Documents

Publications

Image document

ON DIFFEOLOGICAL PRINCIPAL BUNDLES OF NON-FORMAL PSEUDO-DIFFERENTIAL OPERATORS OVER FORMAL ONES

Jean-Pierre Magnot
Proceedings of the International Geometry Center, inPress
Journal articles hal-03721732v1

A gradient method for inconsistency reduction of pairwise comparisons matrices

Jean-Pierre Magnot , Jiří Mazurek , Viera Čerňanová
International Journal of Approximate Reasoning, 2023, 152, pp.46-58. ⟨10.1016/j.ijar.2022.10.005⟩
Journal articles hal-03872798v1
Image document

ON A CLASS OF CLOSED COCYCLES FOR ALGEBRAS OF NON-FORMAL, POSSIBLY UNBOUNDED, PSEUDODIFFERENTIAL OPERATORS

Jean-Pierre Magnot
Methods in functional analysis and topology, inPress, ⟨10.31392/MFAT-npu26⟩
Journal articles hal-04176432v1

A Kadomtsev-Petviashvili hierarchy driven by equation manifolds

Jean-Pierre Magnot , Enrique G Reyes , Vladimir Rubtsov
Lobachevskii Journal of Mathematics, inPress
Journal articles hal-04176435v1
Image document

ON (t 2 , t 3 )−ZAKHAROV-SHABAT EQUATIONS OF GENERALIZED KADOMTSEV-PETVIASHVILI HIERARCHIES

Jean-Pierre Magnot , Enrique Reyes , Vladimir Rubtsov
Journal of Mathematical Physics, 2022, 63, pp.093501. ⟨10.1063/5.0093238⟩
Journal articles hal-03606717v1

ON STOCHASTIC COSURFACES AND TOPOLOGICAL QUANTUM FIELD THEORIES

Jean-Pierre Magnot
Methods in functional analysis and topology, 2022, 28 (3), pp.242-258. ⟨10.31392/MFAT-npu26_3.2022.04⟩
Journal articles hal-04038685v1
Image document

On a class of closed cocycles for algebras of non-formal, possibly unbounded, pseudodifferential operators

Jean-Pierre Magnot
Methods in functional analysis and topology, 2022, 28 (4), pp.324-332. ⟨10.31392/MFAT-npu26_4.2022.04⟩
Journal articles hal-04431152v1

The 5-Item Likert Scale and Percentage Scale Correspondence with Implications for the Use of Models with (Fuzzy) Linguistic Variables

Jiri Mazurek , Cristina Perez Rico , Carlos Fernandez , Jean-Pierre Magnot , Tristan Magnot
Revista de Métodos Cuantitativos para la Economía y la Empresa, inPress
Journal articles hal-03194889v1
Image document

ON THE GEOMETRY OF Dif f (S 1 )−PSEUDODIFFERENTIAL OPERATORS BASED ON RENORMALIZED TRACES

Jean-Pierre Magnot
Proceedings of the International Geometry Center, 2021, 14 (1), pp.19-47. ⟨10.15673/tmgc.v14i1.1784⟩
Journal articles hal-02887578v1
Image document

ON THE KADOMTSEV-PETVIASHVILI HIERARCHY IN AN EXTENDED CLASS OF FORMAL PSEUDO-DIFFERENTIAL OPERATORS

Jean-Pierre Magnot , Vladimir Roubtsov
Theoretical and Mathematical Physics , inPress
Journal articles hal-03104685v1
Image document

On the domain of implicit functions in a projective limit setting without additionnal norm estimates

Jean-Pierre Magnot
Demonstratio Mathematica, 2020, 53 (1), pp.112-120
Journal articles hal-01626434v1
Image document

ON THE DIFFERENTIAL GEOMETRY OF NUMERICAL SCHEMES AND WEAK SOLUTIONS OF FUNCTIONAL EQUATIONS

Jean-Pierre Magnot
Nonlinearity, 2020, 33 (12)
Journal articles hal-01961436v1

Well-posedness of the Kadomtsev-Petviashvili hierarchy, Mulase factorization, and Frölicher Lie groups

Jean-Pierre Magnot , Enrique G. Reyes
Annales Henri Poincaré, 2020, 21 (6), pp.1893-1945. ⟨10.1007/s00023-020-00896-3⟩
Journal articles hal-02497053v1

A new fusion of salp swarm with sine cosine for optimization of non-linear functions

Narinder Singh , Le Hoang Son , Francisco Chiclana , Jean-Pierre Magnot
Engineering with Computers, 2020, 36 (1), pp.185-212. ⟨10.1007/s00366-018-00696-8⟩
Journal articles hal-02497137v1
Image document

ON MATHEMATICAL STRUCTURES ON PAIRWISE COMPARISONS MATRICES WITH COEFFICIENTS IN A GROUP ARISING FROM QUANTUM GRAVITY

Jean-Pierre Magnot
Heliyon, 2019, 5, https://www.heliyon.com/article/e01821/. ⟨10.1016/j.heliyon.2019.e01821⟩
Journal articles hal-01835958v1
Image document

Remarks on the geometry and the topology of the loop spaces $H^{s}(S^1, N),$ for $s\leq 1/2.$

Jean-Pierre Magnot
International Journal of Maps in Mathematics, 2019, pp.14 - 37
Journal articles hal-02285964v1
Image document

The group of diffeomorphisms of a non-compact manifold is not regular

Jean-Pierre Magnot
Demonstratio Mathematica, 2018, 51 (1), pp.8 - 16. ⟨10.1515/dema-2018-0001⟩
Journal articles hal-01831632v1
Image document

On Multidisciplinary Potential Applications of Gauge Theories

Jean-Pierre Magnot
Biostat Biometrics Open Acc J, 2018, 7
Journal articles hal-01831645v1
Image document

A Mathematical Bridge between Discretized Gauge Theories in Quantum Physics and Approximate Reasoning in Pairwise Comparisons

Jean-Pierre Magnot
Advances in Mathematical Physics, 2018, 2018, pp.1 - 5. ⟨10.1155/2018/7496762⟩
Journal articles hal-01831631v1

The diffeology of Milnor's classifying space

Jean-Pierre Magnot , Jordan Watts
Topology and its Applications, 2017, 232, pp.189 - 213. ⟨10.1016/j.topol.2017.10.011⟩
Journal articles hal-01630990v1

The Cauchy problem of the Kadomtsev-Petviashvili hierarchy with arbitrary coefficient algebra

Jean-Pierre Magnot , Anahita Eslami Rad , Enrique G. Reyes
Journal of Nonlinear Mathematical Physics, 2017, 24 (sup1), pp.103 - 120. ⟨10.1080/14029251.2017.1418057⟩
Journal articles hal-01673481v1
Image document

From Configurations to Branched Configurations and Beyond

Jean-Pierre Magnot
Research and Reports on Mathematics, 2017, 1
Journal articles hal-01834883v1
Image document

On diffeologies from infinite dimensional geometry to PDE constrained optimization

Nico Goldammer , Jean-Pierre Magnot , Kathrin Welker
AMS-EMS-SMF meeting, special session "recent advances on diffeologies and their applications", 2022, Grenoble, France
Conference papers halshs-03988168v1
Image document

Diffeologies and generalized Kadomtsev-Petviashvili hierarchies

Anahita Eslami Rad , Jean-Pierre Magnot , Enrique G Reyes , Vladimir Rubtsov
AMS-EMS-SMF meeting - special session "recent advances on diffeologies and their applications", Jul 2022, Grenoble, France
Conference papers hal-04176433v1
Image document

Frölicher structures, diffieties, and a formal KP hierarchy

Jean-Pierre Magnot , Enrique G Reyes , Vladimir Rubtsov
A. Vinovradov's memorial conference, Dec 2021, Moscow, Russia
Conference papers hal-03915305v1

The Cauchy problem of the Kadomtsev-Petviashvili hierarchy and infinite-dimensional groups

Jean-Pierre Magnot , Enrique G. Reyes
Nonlinear Systems and Their Remarkable Mathematical Structures: Volume 2, 2019
Book sections hal-02457137v1
Image document

On diffeologies for power sets and measures

Alireza Ahmadi , Jean-Pierre Magnot
2023
Preprints, Working Papers, ... hal-04038676v1
Image document

ON THE GEOMETRY OF DIFFEOLOGICAL VECTOR PSEUDO-BUNDLES AND INFINITE DIMENSIONAL VECTOR BUNDLES: AUTOMORPHISMS, CONNECTIONS AND COVARIANT DERIVATIVES

Jean-Pierre Magnot
2022
Preprints, Working Papers, ... hal-03721730v1
Image document

A gradient method for inconsistency reduction of pairwise comparisons matrices

Jean-Pierre Magnot , Jiří Mazurek , Viera Cernanova
2021
Preprints, Working Papers, ... hal-03313878v1
Image document

RIGID BODY EQUATIONS ON SPACES OF PSEUDO-DIFFERENTIAL OPERATORS WITH RENORMALIZED TRACE

Jean-Pierre Magnot , Enrique G Reyes
2021
Preprints, Working Papers, ... hal-03194881v1
Image document

ON A CLASS OF CLOSED COCYCLES FOR ALGEBRAS OF NON-FORMAL, POSSIBLY UNBOUNDED, PSEUDODIFFERENTIAL OPERATORS

Jean-Pierre Magnot
2020
Preprints, Working Papers, ... hal-03066255v1
Image document

On the Cauchy problem for a Kadomtsev-Petviashvili hierarchy on non-formal operators and its relation with a group of diffeomorphisms

Jean-Pierre Magnot , Enrique G Reyes
2020
Preprints, Working Papers, ... hal-01857150v2
Image document

Inconsistency in pairwise comparisons as an Abelian Yang-Mills theory

Jean-Pierre Magnot
2020
Preprints, Working Papers, ... hal-03091527v1
Image document

On algebras and groups of formal series over a small category, non-abelian stochastic cosurfaces and topological quantum field theories

Jean-Pierre Magnot
2020
Preprints, Working Papers, ... hal-01961439v2
Image document

A mathematical bridge between discretized gauge theories in quantum physics and approximate reasonning in pairwise comparisons

Jean-Pierre Magnot
2017
Preprints, Working Papers, ... hal-01626435v1
Image document

THE GROUP OF DIFFEOMORPHISMS OF A NON COMPACT MANIFOLD IS NOT REGULAR

Jean-Pierre Magnot
2017
Preprints, Working Papers, ... hal-01653814v1
Image document

Contributions to infinite dimensional geometry and analysis

Jean-Pierre Magnot
Mathematical Physics [math-ph]. Université de Cergy Pontoise, 2022
Habilitation à diriger des recherches tel-04176431v1